# SDR RAIA00806027

- Difficulty date: June 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 04088867
- Condition: Odor
- Location: Attitude
- Part time: 1,866 hours, 1,643 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3563 - IND - F/O`S MFD FAILED DURING CRUISE FOLLOWED BY AN ELECTRICAL BURNING SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED THE COCKPIT AVIONICS SYSTEMS AND REPLACED THE F/O`S MFD.  NO OTHER DEFECTS NOTED.  (A)
